Feedback on Ortho Tri-Cyclen, page 17
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history. You can use the form below to add your comments, feedback or Ortho Tri-cyclen review.
Subj: Heart palpitations
I wanted to address the one who said she is having heart palpitations. I am 29 and have been on the pill for about a month and a half and I have stopped taking it. I started to have a sort of rapid heart beat occasionally and it scares me. I haven’t heard about this side effect but you are not alone in that…
Subj: Switched back to Ortho Tricyclen
I was on Ortho tricyclen for about 6 years and decided to go off for a few months during my husband’s and my honeymoon. I have been on Ortho Evra for 2 months now and my skin is going crazy. I have always had oily skin but now it’s VERY dry and flaky even though I put lotion on about 6 times a day. I can’t even wear makeup without diluting it with lotion first. Also I never had much of an acne problem but now my face is all broke out especially around my chin and the sides of my face. I just switched back to ortho tricyclen and I am wondering if my skin will return to normal and if so how long that should take? Thanks,
AskDocWeb: Yes, your skin will return to normal but it may take between several weeks and three months. Be sure to continue with good facial cleansing in the meantime.
Subj: Depo is horrible
Depo is horrible. I have taken ortho-cylen, not tri-cyclen, and I think it’s nearly as bad, but it doesn’t make me feel sick… I don’t think. I’d like to see ortho-cyclen and tri-cyclen compared, as I was accidentally given tri-cyclen packs today, and I was wondering if I should just switch. I told the health care professional I hate the side effects of the pill and wanted to discuss options and she kinda ignored me.
AskDocWeb: Maybe it’s time for a new health care professional, one that pays attention to their patients.
Subj: Possibility of pregnancy
Help..I just started taking Ortho Tri-cyclen, and after 15 days of taking it (every day, same time) my boyfriend and I had unprotected sex. Is there a possibility of me being pregnant??
Subj: Tender breasts
I’m just about done with my first pak of Ortho Tri-Cyclen Lo. I switched from OrthoNovum 777, which my doctor told me was discontinued. I never had any side effects at all with that. The only really noticeable one I have now is very tender breasts- mainly just the nipple. It’s very uncomfortable- what are the chances it will go away in time?
AskDocWeb: Yes, according to the manufacturer this should stop within three months.
Subj: Anyone else?
I’m waiting for my period to start before I start using Tri-Cyclen Lo. I think from reading all the responses that I would rather try regular Tri-Cyclen first. My doctor has already given me 4 sample packs and a prescription for 8 refills… I haven’t gotten it filled yet. I think I am going to talk to him and tell him that I changed my mind. Does anyone else find it odd that the pill that’s supposed to have the least amount of side effects, has the most?
Subj: Ortho Tryclen Lo
I have been on ortho trycyclen lo for 3 weeks and so far I have gained about 3 pounds, am definitely more irritable, and my skin seems to be about the same. I’ll keep everyone posted and check back often. It seems to be a consensus that regular ortho trycyclen produces less side effects than ortho tricylclen lo? Seems like ‘lo’ should mean ‘less’ – any insight?
Subj: Concern about miscarriage
I’ve been taking the pill and just found out this morning that I’m pregnant. (I missed a couple doses so I used protection for a couple weeks but apparently that didn’t work.) Anyways, I’m also at high risk for miscarriage, so I was wondering if this is going to affect it at all? And, also, I know you get that withdrawal bleeding after you stop taking it, will I still get it when I stop taking the pill? I’m worried about miscarrying and I want to be able to tell the difference between the two, if it’s even possible to get the withdrawal bleeding.
AskDocWeb: You may have some spotting, but if you have a miscarriage you will know. The loss of blood is noticeably greater and you will have abdominal pains.
Subj: Doubling up
My daughter is away at college. She has been on Ortho Tri Cyclean since last year to address her acne. Due to RX coverage changes there have been some gaps where she has missed a month or two. When she gets back on it she sometimes doubles up until she is back on schedule. She then seems to hit a PMS/emotional roller coaster that lasts 2-3 weeks. Is this normal or should she be on Ortho-lo? How long should it take for her to be back in balance?
AskDocWeb: If by double up, you mean that she takes two pills instead of one, that should be done only if she has missed one day and needs to take two the second day. She should not double up more than that without first talking it over with her doctor.
Subj: Safest time of month?
I have been on the pill (ortho try cycline)for a couple of years now. During what time are you less likely to become pregnant? Is it safe when you are still on the blanks but your period hasn’t started yet or has just finished up. For example, mine starts on a Tuesday and ends on Friday, on Saturday night can I have sex and its still safe?
AskDocWeb: Yes, you are safe. As long as you haven’t missed any pills, you are protected all the time.
Subj: Irregular period
I have been on Ortho Tri-cyclin lo for over a year now, but this month my period came a week before it was supposed to. I have not missed any pills and I’m not sure why it would become irregular all of the sudden. This has never happened before because usually my period is very regular. Should I continue taking the dark blue pills until they are gone?
AskDocWeb: An irregular period can be caused by vigorous or traumatic physical experience, emotional trauma, or a medical condition. If it happens next month discuss this with your doctor. You may need to change birth control.
I have been having trouble breathing lately. I have been taking ortho lo for about 4 mos, and am not taking it anymore. The breathlessness has been going on for the past 5 days and my gyno does not know what it is. I was supposed to start my first active pill again yesterday, but forgot to pick up my prescription. My dr. put me on estrostep because of severe headaches on my placebo week. Also I’m not to sure if this is related to the pill, but I’ve also developed a really gross rash on my hand. Could this shallow breathing that I’ve been feeling be associated to the pill? I used to have exercise induced asthma and I still get my inhaler, but it doesn’t help with my breathing problems now. Please help.
AskDocWeb: Have you had a chest x-ray? Sounds like something else is going on here and it’s not due to the birth control.
Subj: Weight loss and Lo
I’ve been on ortho-tri-cyclene low for about 2 years now. The last two cycles I have experienced breakthrough bleeding on the week before my normal mensate. Last time it was pretty light and I had a normal period but this time the week before is pretty heavy. Is my dose to low? Am I still safe from becoming pregnant? Should I begin a new pack immediately and skip next weeks reminder pills? I have lost about 15# in the last two months could this be the cause? Thanks for any help!
AskDocWeb: If you haven’t missed a pill you are safe from being pregnant. Breakthrough bleeding is not a reason to begin a new pack. We are concerned about that weight loss. If you lost 15 pounds without trying, sounds like you had better be examined.
Subj: Switched to generic
I’ve been on Ortho Tri-Cyclen for about 10 years with great results. However, last month I was given the generic version. Now my normally clear face is breaking out all over! Is this from the switch? Can the generic be even slightly different to the point it would cause this?
AskDocWeb: Yes, it seems more than a few women are having this problem.
Subj: Want to stop taking Ortho Lo
I have recently started taking Ortho Lo for about 10 pills now. I am cramping and breast are very soar and I have a brownish discharge…..spotting? I want to stop taking it cause quite frankly I will deal with the PMS and other forms of birth control. How do I go about stopping the pill now that I have only taken it for about 10 days?
AskDocWeb: If you mean you want to stop taking any kind of birth control pill, then you can just stop. If you mean to change to another kind of birth control pill, this is something you need to talk over with your doctor.
Subj: Severe mood swings with Lo
I just recently switched from Yasmin BCP to Otho Tri-Cyclen Lo. I have been taking the pill for about 3 months. I have not noticed any weight gain, however I am experiencing severe mood swings. They are effecting my relationships with family and friends and are starting to effect my work. Are these normal? If so, when should I expect to see them balance?
AskDocWeb: Normal, no, but they do seem to be common for the Lo version of Otho Tri-Cyclen. Suggest you talk to your doctor about changing your birth control. Read more feedback
Report – 13 – 14 – 15 – 16 – Page 17 – 18 – 19 – 20 – 21 – Last Page 181